# SDR HNAA0400099

- Difficulty date: September 30, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 20,792 hours, 35,141 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1612481
- Condition: Leaking
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN CABIN AREA, STRONGER AT ROW 12 AND 13 WITH NO BLEEDS SELECTED.  FOUND BLEED, ROW 6, REPLACED LINE.
